Hilbert spaces of operator-valued functions

E. Senkene, Arkady Tempelman

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)665-670
Number of pages6
JournalMathematical Transactions of the Academy of Sciences of the Lithuanian SSR
Volume13
Issue number4
DOIs
StatePublished - Oct 1 1973

Fingerprint

Hilbert space
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Senkene, E. ; Tempelman, Arkady. / Hilbert spaces of operator-valued functions. In: Mathematical Transactions of the Academy of Sciences of the Lithuanian SSR. 1973 ; Vol. 13, No. 4. pp. 665-670.
@article{67101c3706e44dbc852df3bb27701259,
title = "Hilbert spaces of operator-valued functions",
author = "E. Senkene and Arkady Tempelman",
year = "1973",
month = "10",
day = "1",
doi = "10.1007/BF01630739",
language = "English (US)",
volume = "13",
pages = "665--670",
journal = "Lithuanian Mathematical Journal",
issn = "0363-1672",
publisher = "Springer GmbH & Co, Auslieferungs-Gesellschaf",
number = "4",

}

Hilbert spaces of operator-valued functions. / Senkene, E.; Tempelman, Arkady.

In: Mathematical Transactions of the Academy of Sciences of the Lithuanian SSR, Vol. 13, No. 4, 01.10.1973, p. 665-670.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hilbert spaces of operator-valued functions

AU - Senkene, E.

AU - Tempelman, Arkady

PY - 1973/10/1

Y1 - 1973/10/1

UR - http://www.scopus.com/inward/record.url?scp=34250422534&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250422534&partnerID=8YFLogxK

U2 - 10.1007/BF01630739

DO - 10.1007/BF01630739

M3 - Article

AN - SCOPUS:34250422534

VL - 13

SP - 665

EP - 670

JO - Lithuanian Mathematical Journal

JF - Lithuanian Mathematical Journal

SN - 0363-1672

IS - 4

ER -